# SDR DALA2024050104839

- Difficulty date: April 29, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 49,287 hours, 42,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Cut
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A, I

## Discrepancy

SHIP 9569 -ATB- CABIN CREW STATED THAT THERE WAS A SLOW DEPRESSURIZATION OCCURRING DURING THE CLIMB OUT AFTER TAKEOFF. THE LEAD F/A PASSED OUT (REGAINED CONSCIOUSNESS LATER) AND ANOTHER FELT LIGHTHEADED. THE OXYGEN MASKS AT ROW 24DEF DID AUTOMATICALLY DEPLOY BUT WERE NOT ACTIVATED BY PASSENGERS. NEITHER F/A WERE ABLE TO CONTINUE THEIR DUTIES SO THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE FOUND A CUT IN THE DOOR SEAL LOWER CORNER ON THE 1L DOOR. THE DAMAGED SEAL WAS REPAIRED PER B717 SRM 52-10-17-2R PROC 1. (LP #0317194)
